# SDR HALA0600578

- Difficulty date: August 17, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- Aircraft time: 78,476 hours, 15,003 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Condition: Unknown
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, UNABLE TO ENGAGE THRUST REVERSERS ON LANDING ROLL OUT. SUBSEQUENT TEST ON TAXI IN WAS SUCESSFUL.T/S IAW FIM 78-34-00 FIG 108 FOUND NO FAULTS STATICLY REVERSED ENGINES OPS NML RAN BOTH ENG AND REVERSED BOTH ENG OPERATION NML FOUND NO FAULTS OK FOR  SERVICE.
